Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A categorification for the Tutte polynomial

Edna F Jasso-Hernandez and Yongwu Rong

Algebraic & Geometric Topology 6 (2006) 2031–2049

arXiv: math.CO/0512613

Abstract

For each graph, we construct a bigraded chain complex whose graded Euler characteristic is a version of the Tutte polynomial. This work is motivated by earlier work of Khovanov, Helme-Guizon and Rong, and others.

Keywords
Khovanov homology, Tutte polynomial, categorification, graph polyomial
Mathematical Subject Classification 2000
Primary: 05C15
Secondary: 57M27, 55N35
References
Forward citations
Publication
Received: 24 January 2006
Accepted: 5 July 2006
Published: 19 November 2006
Authors
Edna F Jasso-Hernandez
Department of Mathematics
George Washington University
Washington, DC 20052
USA
Yongwu Rong
Department of Mathematics
George Washington University
Washington, DC 20052
USA